# SDR ASAA2022071039081

- Difficulty date: July 10, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 889 hours, 270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 34764
- Condition: Out Of Adjust
- Location: Left Ecs Bay
- Part time: 976 hours, 297 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFT OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. PERFORMED AIR COND SYS TEST LEFT, FOUND FAULT 21-55090 LEFT TCV OUT OF RANGE. REPLACED LEFT PACK TCV IAW B737-9 AMM 21-51-10/401. OPS CHKD GOOD SYS TEST PASS.
